A. V. Pokrovskii

Articles in Scholarly Journals [Incomplete List]

  1. Combinatorial Problem Arising in Chaotic Control
    Mathematical Problems in Engineering, vol. 8, no. 4-5, pp. 295–309, 2003
  2. The asymptotic behavior of elementary symmetric functions on a probability distribution
    Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 237–248, 2001
  3. Random mappings with a single absorbing center and combinatorics of discretizations of the logistic mapping
    Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 205–221, 1999
  4. Obituary: Mark Alexandrovich Krasnosel'skii (27 April 1920 - 13 February 1997)
    Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 1–1, 1997
  5. Mark Alexandrovich Krasnosel'skii, (April 27, 1920 - February 13, 1997)
    Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 119–126, 1997
  6. Asymptotic classification of aliasing structures
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 3, pp. 193–203, 1992